# SDR YENA2024082901187

- Difficulty date: August 28, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 11,708 hours, 2,180 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#543, SFO-BOS. (ETOPS) 'CLASS I I  M X MSG : AIR BLEED;  TROUBLESHOOT IAW ISM 36-00-00-810-804-A. OPS CHECK GOOD MDDR CLEAR.' (SUPPLEMENTAL INFORMATION ADDED)
